# SDR SWAA2025061171464

- Difficulty date: May 15, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.<[01] INFO: PARTS ORDERED 5/15/25. AMM REFERENCE IS 53-31-31.;[02] INSTALLED ATTACH FITTING ON SEAL PER SRM 51-40-02.;[03] VERIFIED INSTALLED ATTACH FITTING ON SEAL PER SRM 51-40-02.;[04] INSTALLED RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL IAW AMM 53-31-31 OPS CK NORMAL.;[05] 02 - INSPECTED PER [AMM 53-31-31-400-802-NG (STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)];[06] 02 - INSPECTED PER [AMM 53-31-31-400-802-NG (STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)]
